# SDR HEED064560

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Lift Link
- Part number: 222031613103
- Condition: Worn
- Location: Main Rotor
- Part time: 2,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT LINK ASSEMBLY'S ELASTOMETRIC BEARING WORN.  ORDERED REPLACEMENT.
